MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY CONMED GOLDLINE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY CONMED GOLDLINE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 138114A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received 6 of item 138114a in unopened original packaging.Performed a visual inspection of the devices, there were no obvious signs of a breach.Performed a functional inspection, the devices were dye leak tested which indicated that the packaging had insufficient heat seal on 2 of the packages as there was leakage.The other 4 devices had no leakage.A root cause cannot be determined; however, based upon evaluation of the device, a possible of this event could be that the packages were improperly sealed.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 6 devices for this lot number and failure mode; however, two were confirmed.A two-year review of complaint history revealed there has been a total of (b)(4) reports, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The distributor reported that the 138114a device had an insufficient heatseal found during incoming inspection.No patient involvement occurred.The shipment associated with the rga for this device has not yet been returned for evaluation and it has not been confirmed that an insufficient heatseal causing a sterility breach has occurred.Based on the information available, and the decision tree results, this complaint does not meet the definition of a reportable event.Upon the receipt of the device, an evaluation will be conducted and if a breach of sterility is confirmed the reporting decision will be reassessed at that time.Update: during incoming inspection, the distributor rejected this device, 138114a, for an insufficient heatseal.There was no contact with the patient as this was found during incoming inspection.This will be reported as a malfunction with potential for injury upon reoccurrence.

Brand Name
CONMED GOLDLINE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key21460089
Report Number3007305485-2025-00024
Device Sequence Number7792484
Product Code GEI
UDI-Device Identifier30653405056298
UDI-Public(01)30653405056298(17)271213(10)202212145
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K791137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number138114A
Device Lot Number202212145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic